Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Allergic to Lexapro Is it Possible?

Posted by jono_in_adelaide on October 8, 2012, at 18:45:48

In reply to Re: Allergic to Lexapro Is it Possible? phillipa, posted by ChicagoKat on October 8, 2012, at 13:17:14

You might be allergic to the colourants or fillers or preservatives in the pill etc, even if not allergic to lexapro.

Given that the eczema came back when you re-challanged, I think you're right to stop taking it phillipa.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jono_in_adelaide thread:1028043
URL: http://www.dr-bob.org/babble/20121001/msgs/1028090.html